MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 701 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 701 MODULE; CLINICAL CHEMISTRY ANALYZER
Model Number C701
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The calibration and qc data provided were acceptable.The reaction monitor showed an abnormal, conspicuous reaction at the time of the initial result.Based on the available data, a product issue could be excluded.The field service engineer (fse) checked the cell and probe wash and exchanged cells and seals at the washing station.The customer performed qc successfully.The service maintenance actions performed by the fse resolved the issue.No further issues were reported after the service visit.Na.
 
Event or Problem Description
There was an allegation of questionable crej2 creatinine jaffé gen.2 results for 1 patient sample on a cobas 8000 cobas c 701 module.On (b)(6) 2023, the initial crej2 result from module 2 was 0.18 mg/dl.On (b)(6) 2023, the sample was repeated on module 2 and the result was 1.28 mg/dl.The sample was repeated a second time on module 1 and the result was 1.05 mg/dl.No questionable results were reported outside of the laboratory.The reagent lot is 677539 and the expiration date is 31-aug-2024.

Brand Name
COBAS 8000 C 701 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16486763
Report Number1823260-2023-00671
Device Sequence Number20562654
Product Code JJE
UDI-Device Identifier04015630930777
UDI-Public04015630930777
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC701
Device Catalogue Number05641489001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2023
Initial Report FDA Received Date03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown